MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter stuck on wire.The target lesion was located at the left distal superior femoral artery (sfa).An angiojet solent dista catheter was advanced for thrombectomy procedure.During the procedure, the catheter became entrapped on a non-bsc guidewire.The catheter was unable to be removed so the patient was transferred from the vascular lab to a different room to perform a possible cutdown of bilateral groins.However, the physician was ultimately able to perform a controlled removal of the guidewire, catheter and sheath under general anesthesia without a cutdown.It was removed under fluoroscopic guidance.There were no patient complications.
 
Additional Manufacturer Narrative
D4 - lot number: updated device evaluated by mfr: the product was returned to boston scientific for analysis.Returned product consisted of an angiojet solent omni catheter.The pump assembly and effluent/supply line were completely removed and missing from the returned device.The shaft, tip, and hub/manifold were visually examined for damage or any irregularities.The catheter shaft showed severe damage included multiple bends/kinks, buckling along the entire shaft and guide sheathe fracture.The device was received with a.035 glidewire advantage guidewire inside the device.The complaint was confirmed for guidewire issues related to severe shaft damage.
 
Event or Problem Description

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17596365
Report Number2124215-2023-44905
Device Sequence Number11821263
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0030769135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown